# SDR SWAA2014090231505

- Difficulty date: August 10, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573783
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE HORIZONTAL STABILIZER RIB CRACKED AT STATION 151.75.  R & R RIB IAW SRM & DWG.
